# SDR MALA976030

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 5LN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER DOOR WAS SHUT THE EMERGENCY LIGHT SWITCH DOES NOT SHOW ARMED.  MAINTENACE RELAMPED SWITCH LIGHT.  OPS CHECK GOOD.
